# SDR QXEA200601819

- Difficulty date: July 9, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION BY RIVET ON STRINGER 32S AT FRAME X488.5.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND SRM 51-20-36.
